MathSciNet Relay Station
MathSciNet bibliographic data
MR1088391 (92e:60014) 60B15 (60J15)
Chamayou, Jean-François; Letac, Gérard Explicit stationary distributions for compositions of random functions and products of random matrices. J. Theoret. Probab. 4 (1991), no. 1, 3–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement